How To Treat Wounds On The Feet That Are Difficult To Cure?
So like this, 6 days ago I fell off a motorcycle and there were 3 open wounds. Then I give oil from my grandmother. After 3 days it did not dry out, I gave the medicine for nebacetin powder. The first and second day there were no side effects but on this third day my feet (around the wound that was given medicine) became itchy itchy. Is that the effect of the drug nebacetin or what? Thank you in advance
Hi Annekesyahputri .. Thank you for the question.
Nebacetin is a trademark which contains Neomycin and Bacitracin. Neomycin and Bacitacin are antibiotic drugs that function to inhibit bacterial development. This drug can be in the form of ointment can be used as a skin medication caused by a bacterial infection. Because this drug contains antibiotics, it is better for you to use this drug on the advice of your doctor and under the supervision of a doctor. The use of this drug can also cause side effects such as allergic reactions where there is a reddish, itchy rash; skin irritation can also occur, or a burning sensation.
If you feel itchiness accompanied by redness, and the wound does not improve then you should stop using the drug and see a doctor. So the doctor can do the examination directly and can be given the right treatment. Besides that, keep the wound clean, avoid dirty or wet wounds, you can cover the wound area with sterile gauze to avoid dust and dirt, and eat nutritious food to help wound healing.
May be useful